RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2014, Volume 47, Issue 30, 305207, 19 pages (Mi jpha7)  

Rational top and its classical $r$-matrix

G. Aminovab, S. Arthamonovac, A. Smirnovad, A. Zotovabe

a ITEP, B. Cheremushkinskaya str. 25, 117218, Moscow, Russia
b Moscow Institute of Physics and Technology, Inststitutskii per. 9, 141700, Dolgoprudny, Moscow region, Russia
c Rutgers University, Department of Mathematics, 110 Frelinghuysen Road Piscataway, NJ 08854-8019, USA
d Columbia University, Department of Mathematics, MC 4406, 2990 Broadway New York, NY 10027, USA
e Steklov Mathematical Institute, RAS, Gubkina str. 8, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 12-02-00594
12-01-33071
Dynasty Foundation
Russian Academy of Sciences - Federal Agency for Scientific Organizations
We are grateful to A Levin and M Olshanetsky for useful discussions and remarks. The work was partially supported by RFBR grant 12-02-00594 and by leading young scientific groups RFBR 12-01-33071 mol _ a _ ved. The work of G A and A Z was also supported by the D Ziminʼs fund ‘Dynasty’ The work of A Z was also supported by the Program of RAS `Basic Problems of the Nonlinear Dynamics in Mathematical and Physical Sciences’.


DOI: https://doi.org/10.1088/1751-8113/47/30/305207


Bibliographic databases:

ArXiv: 1402.3189
Document Type: Article
Received: 03.03.2014
Revised: 01.06.2014
Accepted:09.06.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jpha7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019